International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 497-501

Some classes of alpha-quasi-convex functions

Khalida Inayat Noor

Mathematics Department, College of Science Education for Girls, Sitteen Road, Malaz, Riyadh, Saudi Arabia

Received 13 April 1985; Revised 30 May 1986

Copyright © 1988 Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let C[C,D], 1D<C1 denote the class of functions g, g(0)=0, g(0)=1, analytic in the unit disk E such that (zg(z))g(z) is subordinate to 1+CZ1+DZ, zE. We investigate some classes of Alpha-Quasi-Convex Functions f, with f(0)=f(0)1=0 for which there exists a gC[C,D] such that (1α)f(z)g(z)+α(zf(z))g(z) is subordinate to 1+AZ1+BZ, 1B<A1. Integral representation, coefficient bounds are obtained. It is shown that some of these classes are preserved under certain integral operators.